... side effects going to be just as bad as when I began? When I started I had a week of crying spells, mood swings, and depression, and panic attacks. Is the worst over?
I cannot speak from personal experience with prozac. I experienced reoccurring side effects each time my zoloft was upped, but my body is weird with medications. It is possible, but usually a small increase won't cause reoccurring side effects. If you are concerned with recurrence of side effects or are already experiencing them, this may be mitigated by taking 20mg upon waking and 20mg around noon (or ~5 hours after first dose). Please call your doctor before changing anything with your prescriptions thoigh, even the timing.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Mar 2015 • 3 answers
Medication - My psychiatrist increased my prozac two weeks ago from 20mg to 40 mg and I felt nothing
Updated 19 Mar 2015 • 1 answer
Medication - After being on Prozac 40mg for three weeks is it normal to still have crying spells and
Updated 24 Mar 2015 • 3 answers
Updated 26 Mar 2015 • 2 answers
Updated 4 Nov 2018 • 2 answers